Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the boundary point principle for elliptic equations in the plane

Author: J. K. Oddson
Journal: Bull. Amer. Math. Soc. 74 (1968), 666-670
MathSciNet review: 0227611
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hopf, Elementare Bermerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, S.-B. Preuss, Akad. Wiss. Berlin 19 (1927), 147-152.
  • 2. E. Hopf, A remark on elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791-793. MR 50126
  • 3. O. A. Oleinik, On properties of solutions of some boundary value problems for equations of elliptic type, Mat. Sb. 30 (1952), 695-712 (Russian). MR 50125
  • 4. C. Pucci, Proprieta di massimo e minimo delle soluzioni di eguazioni a derivate parziali del secondo ordine di tipo ellittico e parabolico, Rend. Accad. Naz. Lincei (8) 23 (1957); 24(1958). MR 107745
  • 5. J. K. Oddson, Some solutions of elliptic extremal equations in the plane (to appear). MR 241810
  • 6. C. Pucci, Operatori ellittici estremanti, Ann. Mat. Pura Appl. 72 (1966), 141-170. MR 208150

Additional Information


American Mathematical Society